| Model Number |
8120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in section h6 of this mdr report.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.H3 other text : see manufacturer narrative.
Event or Problem Description
It was reported that the device had physical damage with cracked front case at left corner by the lens, cracked rear case near the release latch and on the bottom right corner along with isolation rib damage on right iui.There was no patient involvement.